MathSciNet Relay Station
MathSciNet bibliographic data
MR2215664 58J35 (47D06 60H10 60H30)
Arnaudon, Marc; Thalmaier, Anton; Wang, Feng-Yu Harnack inequality and heat kernel estimates on manifolds with curvature unbounded below. Bull. Sci. Math. 130 (2006), no. 3, 223–233.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement